# SDR 29GA2017031000001

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 35,642 hours, 40,742 cycles
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: MS2414201
- Condition: Unknown
- Location: Ess Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT ESS LIGHT ILLUMINATED, ALL THREE LANDING GEAR INDICATIONS ARE OUT AND NOT TESTING.  FOUND THE RT PDU AND RT ESS BUSS RELAY STICKING. R & R THE RT PDU IAW AMM 24-31-20 AND R & R RT ESS BUSS RELAY IAW 20-10-00. OPS CHECKED BOTH SYS NORMAL.
